IJPAM: Volume 65, No. 4 (2010)
JORDAN DERIVATIONS IN RINGS
Department of Mathematics
Aligarh Muslim University - AMU
Aligarh, 202002, INDIA
Abstract.Let be a ring and a Lie ideal of such that . Let be endomorphisms of and be a 2-torsion free -bimodule such that with implies that either or . An additive mapping is called a generalized - derivation (resp. generalized Jordon -derivation) on if there exists a -derivation such that (resp. holds for all .
In the present paper, it is shown that if is one-one and onto, then every generalized Jordon
-derivation on is a generalized
-derivation on .
Received: May 16, 2010
AMS Subject Classification: 16W25, 16N60, 16U80
Key Words and Phrases: Lie ideals, torsion free rings, derivations, generalized derivations, generalized -derivations, generalized Jordan -derivations
Source: International Journal of Pure and Applied Mathematics